# SDR SWIA200514960

- Difficulty date: May 1, 2005
- Submitted: May 6, 2005
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 8,388 hours, 7,411 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS NOT WORKING BEYOND ROW 8 ON PREFLIGHT.  RESECURED BATTERY PACK FOR EMERGENCY LIGHT.  OPERATIONAL CHECK GOOD IAW CRJ MM 33-51-00.
